# SDR DALA2016120709692

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CARGO DOOR PAN UPPER EDGE BS 389 - 408.  THE  DOOR PAN WAS REPAIRED IAW SRM 52-30-02 FIG. 201 REP 1.
